# SDR FDEA201408212278

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 62,650 hours, 20,421 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RT MAIN GEAR FAILED TO RETRACT.  RAN QRH, CYCLED GEAR, IT CAME UP.  CONTINUED FLIGHT.  PERFORMED GVI OF RT MLG CHECKED GOOD.  INTERROGATED PSEU ALL INDICATIONS NORMAL, OK FOR RT MLG.
